G. I. PLITMAN, M.D.; B. R. GENDEL, M.D., F.A.C.P.
This content is PDF only. Please click on the PDF icon to access.
Nervous system complications following the therapeutic or prophylactic administration of foreign serum are less widely appreciated than are the more common allergic complications, such as pain and edema at the site of injection, regional adenopathy, fever, urticaria and serum sickness syndromes. Furthermore, these neurologic complications are given little stress in standard textbooks of medicine. It is the purpose of this paper to call attention to these manifestations in the light of a report of two additional cases. One patient illustrates the most frequent type of neurologic complication, a peripheral neuritis involving the brachial plexus. The other represents the less frequent
PLITMAN GI, GENDEL BR. SERUM NEURITIS*. Ann Intern Med. 1954;41:605–609. doi: https://doi.org/10.7326/0003-4819-41-3-605
Download citation file:
Published: Ann Intern Med. 1954;41(3):605-609.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use